MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/17843286.1999.11754259

Медицинская библиотека · Acta clinica Belgica · 1999

Diagnosis and treatment of an unusual cause of metabolic acidosis: ethylene glycol poisoning.

Piagnerelli M, Lejeune P, Vanhaeverbeek M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Ethylene glycol intoxication is a rare but dangerous type of poisoning. It causes a severe acidosis with high anion and osmolal gaps. Clinical manifestations of the ethylene glycol intoxication can be divided in three phases: a neurologic stage, with hallucinations, stupor and coma; the second stage is cardiovascular with cardiac failure. Renal failure characterizes the third stage, due to acute tubular necrosis. After aggressive gastric emptying, the main treatment is ethanol or 4-methypyrazole, which can be given either orally or intravenous, with supportive measures for all symptoms or diseased organ.

Для цитирования: Piagnerelli M, Lejeune P, Vanhaeverbeek M. Diagnosis and treatment of an unusual cause of metabolic acidosis: ethylene glycol poisoning.. Acta clinica Belgica. 1999. DOI: 10.1080/17843286.1999.11754259.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.